# SDR CALA2022083102222

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 737
- Aircraft serial: 29236
- Aircraft time: 82,925 hours, 18,106 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: 105E7206G3
- Part serial: 72
- Condition: None
- Location: Autothrottle Dis
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE DISC ON T/O SUSPECT TMC COMPUTER NIL STK LHR TMC PLACED ON MEL 3 C/BS PULLED AND COLLARED TMC AC, TMC DC AND PLACARDS INSTALLED. MEL 2230A COMPLIED WITH. 22-02-00-815-801. TMC SERVO ON THE P11.AIRCRAFT DOWNGRADED TO AUTOLAND LIMIT 2, DISPATCH DESK: 3374 NAME: P.M.                 DATE: 26-AUG-22- OK TO DEFER A/T PER MEL NO PRESENT FAULTS SHOWN ON MCDP, PERFORMED MCDP TEST 2, 4, 30 AND PASSED TEST NO LATCHED FAULTS NOTED. IAW AMM INDICATING TMC REQUIRES REPLACEMENT. RAN OUT OF TIME DUE TO TMC SERVO, ON P11 PANEL, IAW MEL. OUTBOUND FLIGHT. OPENED AND COLLARED 3 CBS, TMC AC, TMC DC, AND CLOSED ALL TMC CBS OPEN FOR MEL, AND ACCOMPLISHED MCDP GROUND INFO FOR ROTABLE PARTS TRACKING TEST 02, IAW AMM 22-00-02-742-006-001, REPEATEDLY FAILED TEST, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1460983  SN OFF 0072 COMPUTER, THRUS  OFF 76-2231-9-0001 0072 ON 76-2231-9-0001 2276 R&R THRUST MANAGEMENT COMPUTER, IAW AMM 22-31-01-404-005. OPS CHECKED GOOD. PERFORMED AUTOFLIGHT RECERTIFICATION TEST 30 IAW AMM 22-00-02-742-006-001, NO FAULTS INDICATED. AIRCRAFT RETURNED TO FULL AUTOLAND CAPABILITY.  PLACARD REMOVED FROM COCKPIT.
